Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 532, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Sep 4, 2016, 5:43 PM CDT for Logan County, Wichita County, Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2016, 5:43 PM CDT (22:43 UTC)
- Expired
- Sep 4, 2016, 6:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Logan County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 89 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 3:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
767
WUUS53 KGLD 042243
SVRGLD
KSC109-203-042345-
/O.NEW.KGLD.SV.W.0532.160904T2243Z-160904T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM CDT SUN SEP 4 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
NORTHEASTERN WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 645 PM CDT
* AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
NORTHWEST OF MODOC...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 531 PM CDT...GOLF BALL SIZE
HAIL WAS PORTED 12 MILES NORTH OF LEOTI. IN
ADDITION...BLOWING DUST HAS BEEN OBSERVED 5 MILES
NORTHEAST OF MARIENTHAL.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LOGAN AND NORTHEASTERN WICHITA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3876 10133 3893 10082 3870 10082 3870 10113
3855 10113 3852 10127
TIME...MOT...LOC 2241Z 246DEG 26KT 3865 10121
HAIL...1.75IN
WIND...70MPH
$$
HUSTED3 follow-up statements
947
WWUS53 KGLD 042256
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM CDT SUN SEP 4 2016
KSC109-203-042345-
/O.CON.KGLD.SV.W.0532.000000T0000Z-160904T2345Z/
LOGAN KS-WICHITA KS-
556 PM CDT SUN SEP 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN LOGAN AND NORTHEASTERN WICHITA COUNTIES...
AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SCOTT STATE LAKE...MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LOGAN AND NORTHEASTERN WICHITA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3893 10082 3870 10082 3870 10113 3860 10113
3864 10123 3880 10121
TIME...MOT...LOC 2256Z 241DEG 26KT 3871 10110
HAIL...1.00IN
WIND...70MPH
$$
HUSTED288
WWUS53 KGLD 042309
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
609 PM CDT SUN SEP 4 2016
KSC203-042318-
/O.CAN.KGLD.SV.W.0532.000000T0000Z-160904T2345Z/
WICHITA KS-
609 PM CDT SUN SEP 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WICHITA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL KANSAS.
LAT...LON 3893 10082 3870 10082 3870 10107 3883 10111
TIME...MOT...LOC 2308Z 241DEG 26KT 3876 10100
$$
KSC109-042345-
/O.CON.KGLD.SV.W.0532.000000T0000Z-160904T2345Z/
LOGAN KS-
609 PM CDT SUN SEP 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN LOGAN COUNTY...
AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF SCOTT STATE LAKE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LOGAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3893 10082 3870 10082 3870 10107 3883 10111
TIME...MOT...LOC 2308Z 241DEG 26KT 3876 10100
HAIL...1.00IN
WIND...60MPH
$$
HUSTED172
WWUS53 KGLD 042321
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
621 PM CDT SUN SEP 4 2016
KSC109-042345-
/O.CON.KGLD.SV.W.0532.000000T0000Z-160904T2345Z/
LOGAN KS-
621 PM CDT SUN SEP 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN LOGAN COUNTY...
AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SCOTT STATE LAKE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LOGAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3893 10082 3870 10082 3870 10100 3883 10111
TIME...MOT...LOC 2320Z 252DEG 19KT 3877 10093
HAIL...1.00IN
WIND...60MPH
$$
HUSTEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:03 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Sep 4, 3:03 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
203 PM MDT SUN SEP 4 2016
.SHORT TERM...(This evening through Monday)
Issued at 152 PM MDT Sun Sep 4 2016
Main concerns once again are thunderstorm coverage and heavy
rainfall/flash flooding/flooding concerns. Confidence is lowered
due to poor performance of models with yesterdays event, and some
model disagreement on how the evolution of tonight will pan out.
Air mass remains very moist and unstable. Area soundings this
morning showed precipitable water values near 1.5 inches.
A persistent instability/theta-e axis remains draped across the
center of the area from southwest to northeast. There one surface
boundary near the western end of the area and another draped over
the eastern end. PV/Satellite analysis show a decent shortwave
moving in from the southwest. At the same time all the models show
a right rear quadrant of the upper draped across the area. The
shortwave and jet lift move across the area from west/southwest to
the east through the evening.
Where the models are having trouble is where to put the
development. Some have it in the west and others in the east.
Considering that currently thunderstorms have developed and are
now moving into the western portion of the area, that looks to be
the way to go. Current trends favor the Rap and Hrrr.
So expect scattered thunderstorms producing heavy rainfall to move
across the area once again. Due to instability and shear in place,
severe looks likely as well. All in all a similar setup to the
last few days. So will keep the flash flood watch going with the
northeast portion of the area extremely susceptible to more
rainfall and flooding.
For Monday...with exception of jet lift, setup looks similar
tomorrow. Instability/moisture axis remains in the same place. So
more thunderstorms will be expected along with locally heavy
rainfall and possible severe.
.LONG TERM...(Monday night through Sunday)
Issued at 145 PM MDT Sun Sep 4 2016
Trough extends down out of western Canada all the say into the
southern portions of California Monday night into Tuesday morning
with high pressure over the southern Mississippi Valley. The surface
boundary draped from southwest to northeast across the CWA continues
to remain nearly stationary as we head through the day on Tuesday.
This will provide a focus for scattered thunderstorm activity
through the afternoon and into the evening once more with only
moderate instability and relatively weak upper level support
provided by passing shortwaves. A cold front will push through the
region later on Tuesday with slightly drier air behind it that will
linger into the middle to end of the week. Dry weather prevails
through Saturday with another, stronger cold front traversing the
region on Friday. Due to dry air in place preceding the front, PoPs
will be low across the CWA and should remain east of the region.
Afternoon high temperatures will be in the middle to upper 80s
Tuesday with a few 90 degree locations in the eastern portions of
the CWA. Slightly cooler highs prevail for Wednesday and Thursday
with highs in the middle 80s. Cold frontal passage will cool things
off a bit heading into Friday and Saturday with afternoon high
temperatures reaching the upper 70s to lower 80s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1136 AM MDT Sun Sep 4 2016
Generally clearing skies are being observed at both TAF sites with
VFR conditions at kgld and becoming VFR at KMCK. We will see
another chance of thunderstorms this afternoon at both locations
with a better chance at KMCK. Stayed with VCTS at KGLD due to
uncertainty with regards to the location of the TS initiation. A
relatively strong low level jet will form and bring LLWS to KMCK
beginning later this afternoon.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
KSZ001>004-013>016-027>029.
CO...NONE.
NE...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
NEZ079>081.
&&
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...TLHazardous weather outlook, Sep 4, 11:46 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1046 AM MDT SUN SEP 4 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051200- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1046 AM MDT SUN SEP 4 2016 /1146 AM CDT SUN SEP 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND MOVE NORTHEAST THROUGH THIS EVENING. THREATS INCLUDE GOLF BALL SIZE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. A FEW TORNADOES WILL ALSO BE POSSIBLE. FLASH FLOODING MAY OCCUR RAPIDLY FOR LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL RECENTLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE CENTRAL HIGH PLAIN REGION MONDAY AND TUESDAY. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Sep 4, 4:59 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 359 PM MDT SUN SEP 4 2016 COZ090-042215- YUMA COUNTY CO- 359 PM MDT SUN SEP 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA COUNTY UNTIL 415 PM MDT... AT 359 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTHEAST OF ECKLEY...OR 17 MILES NORTH OF WRAY...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAUNETA. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 255 AND 269. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 4044 10213 4022 10223 4026 10246 4044 10244 TIME...MOT...LOC 2159Z 192DEG 35KT 4032 10233 HUSTED
Local storm report, Sep 4, 5:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
403 PM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL GOODLAND 39.35N 101.71W
09/04/2016 M0.75 INCH SHERMAN KS NWS EMPLOYEE
HAIL UP TO THREE QUARTERS OF AN INCH OBSERVED AT THE NWS
OFFICE.
&&
RHUSTEDLocal storm report, Sep 4, 5:14 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
414 PM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 7 NNW ALVIN 40.41N 102.12W
09/04/2016 E2.50 INCH YUMA CO TRAINED SPOTTER
&&
024Local storm report, Sep 4, 5:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
423 PM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 1 NE GOODLAND 39.36N 101.70W
09/04/2016 M59 MPH SHERMAN KS TRAINED SPOTTER
&&
TLYNCHLocal storm report, Sep 4, 5:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
429 PM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 11 N LEOTI 38.64N 101.37W
09/04/2016 E1.50 INCH WICHITA KS PUBLIC
&&
024Local storm report, Sep 4, 5:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 12 N LEOTI 38.65N 101.37W
09/04/2016 E1.75 INCH WICHITA KS LAW ENFORCEMENT
&&
TLYNCHThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:08 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 52 min |
| Sep 3, 7:11 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 7:13 PM CDT | Tornado Warning | GLD | Graham | 32 min |
| Sep 3, 7:26 PM CDT | Flash Flood Warning | GLD | Decatur, Norton | 10 hr |
| Sep 3, 7:39 PM CDT | Special Weather Statement | GLD | Norton | 36 min |
| Sep 3, 7:44 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 46 min |
| Sep 3, 7:49 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 21 min |
| Sep 3, 7:56 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 8:00 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins | 8 hr |
| Sep 3, 8:02 PM CDT | Special Weather Statement | GLD | Sherman | 13 min |
| Sep 3, 8:11 PM CDT | Flash Flood Warning | GLD | Graham | 9 hr |
| Sep 3, 8:22 PM CDT | Special Weather Statement | GLD | Decatur | 23 min |
| Sep 3, 8:27 PM CDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 8:43 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 47 min |
| Sep 3, 8:47 PM CDT | Special Weather Statement | GLD | Norton | 13 min |
| Sep 3, 8:58 PM CDT | Special Weather Statement | GLD | Graham | 32 min |
| Sep 3, 9:09 PM CDT | Flash Flood Warning | GLD | Graham, Norton | 8 hr |
| Sep 3, 9:11 PM CDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Sep 3, 9:12 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 25 min |
| Sep 3, 9:20 PM CDT | Special Weather Statement | GLD | Sherman | 10 min |
| Sep 3, 9:31 PM CDT | Special Weather Statement | GLD | Graham | 29 min |
| Sep 3, 9:38 PM CDT | Flash Flood Warning | GLD | Decatur, Rawlins | 6 hr |
| Sep 3, 9:51 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 39 min |
| Sep 3, 9:54 PM CDT | Special Weather Statement | GLD | Decatur | 36 min |
| Sep 3, 10:05 PM CDT | Special Weather Statement | GLD | Cheyenne | 10 min |
| Sep 3, 10:24 PM CDT | Special Weather Statement | GLD | Cheyenne | 21 min |
| Sep 3, 10:27 PM CDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 10:31 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 26 min |
| Sep 3, 11:18 PM CDT | Special Weather Statement | GLD | Cheyenne | 12 min |
| Sep 3, 11:18 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 42 min |
| Sep 3, 11:29 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Sep 3, 11:57 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 33 min |
| Sep 4, 12:23 AM CDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Sep 4, 1:46 AM CDT | River Flood Warning | GLD | Norton | 41 hr |
| Sep 4, 2:14 AM CDT | Flash Flood Warning | GLD | Decatur, Norton, Rawlins, Sheridan, Thomas | 3 hr |
| Sep 4, 5:23 AM CDT | Areal Flood Warning | GLD | Decatur, Graham, Norton, Sheridan | 24 hr |
| Sep 4, 5:49 AM CDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more | 17 hr |
| Sep 4, 3:08 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 67 min |
| Sep 4, 3:45 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 45 min |
| Sep 4, 4:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 4:15 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 45 min |
| Sep 4, 4:28 PM CDT | Special Weather Statement | GLD | Sherman | 17 min |
| Sep 4, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 4:47 PM CDT | Special Weather Statement | GLD | Cheyenne, Sherman | 28 min |
| Sep 4, 4:54 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 51 min |
| Sep 4, 4:58 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 47 min |
| Sep 4, 5:40 PM CDT | Flash Flood Warning | GLD | Greeley, Logan, Wichita | 6 hr |
| Sep 4, 5:52 PM CDT | Special Weather Statement | GLD | Logan | 23 min |
| Sep 4, 6:11 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 64 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.